Volume 42, Number 6, June II 1998
|Page(s)||589 - 594|
|Published online||01 September 2002|
Symmetry reductions for a nonlinear diffusion-absorption equation in two spatial dimensions
Departamento de Matemáticas, Universidad
de Cádiz P.O.Box 40, 11510 Puerto Real, Cádiz, Spain
Accepted: 4 May 1998
The complete Lie algebra of classical infinitesimal symmetries of the nonlinear two-dimensional (2D) diffusion-absorption equation is presented. The functional forms of absorption for which the two-dimensional diffusion-absorption equation can be fully reduced to an ordinary differential equation by classical Lie simmetries are derived. The two-dimensional optimal system is used to generate some new reductions of the 2D partial differential equation to ordinary differential equations. Some of these ordinary differential equations can be interpreted in terms of finite-time blow-up processes for the radial and the one-dimensional problem.
PACS: 02.30.Jr – Partial differential equations / 02.20.Sv – Lie algebras of Lie groups / 44.10.+i – Heat conduction (models, phenomenological description)
© EDP Sciences, 1998
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.